MAUDE Adverse Event Report: HOLOGIC, INC. BIOZORB; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC. BIOZORB; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number F0331
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Hypersensitivity/Allergic reaction (1907); Breast Discomfort/Pain (4504)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hologic is submitting this report in accordance with 21.Cfr part 803.The submission is based upon the currently available information.The submission of this report does not represent a confirmation of device malfunction involving the hologic products in the event described.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes; therefore, visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that a patient received a biozorb device on (b)(6) 2019, after a lumpectomy.Multiple lesions were removed during surgery and axillary and sternum and neck were deemed positive.The patient was reported to receive chemotherapy (perjecta, caroplatin, herceptin, toxotere, and the patient had a complete response to chemo).The patient reported that she experienced pain due to the biozorb device.Additionally, the patient reported that she believes that it was affecting her white blood cell count, and that the chemotherapy was affecting her muscle mass.The patient also reported that she experienced allergic reactions and treatment for infection at the wound site.On (b)(6) 2020, the biozorb was removed with all metallic markers.

Brand Name
BIOZORB
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
coyol free zone building b24
alajuela
alajuela, 20102- CRI
CS   20102 CRI
MDR Report Key21678278
Report Number1222780-2025-01168
Device Sequence Number18065632
Product Code NEU
UDI-Device Identifier15420045514041
UDI-Public(01)15420045514041(17)200630(241)F0331(10)K2-180102
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberF0331
Device Catalogue NumberF0331
Device Lot NumberK2-180102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2020
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age51 YR
Patient SexFemale